Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2015 | 2010 | 2009 | 2008 | 2003 | 2002 | 1999 | 1996 | 1995
Number of items: 11.

2015

Wade, Andrew R. and Xu, Chang (2015) Convex hulls of random walks and their scaling limits. Stochastic Processes and their Applications, 125 (11). pp. 4300-4320. ISSN 0304-4149

2010

Menshikov, Mikhail V. and Wade, A.R. (2010) Rate of escape and central limit theorem for the supercritical Lamperti problem. Stochastic Processes and their Applications, 120 (10). pp. 2078-2099. ISSN 0304-4149

2009

Wade, Andrew R. (2009) Asymptotic theory for the multidimensional random on-line nearest-neighbour graph. Stochastic Processes and their Applications, 119 (6). pp. 1889-1911. ISSN 0304-4149

2008

Mao, Xuerong and Shen, Yi and Yuan, Chenggui, EPSRC (U.K.) (Funder), National Natural Science Foundation of China (Funder) (2008) Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. Stochastic Processes and their Applications, 118 (8). pp. 1385-1406. ISSN 0304-4149

Menshikov, M. V. and Wade, Andrew R. (2008) Logarithmic speeds for one-dimensional perturbed random walk in random environment. Stochastic Processes and their Applications, 118 (3). pp. 389-416. ISSN 0304-4149

2003

Yuan, Chenggui and Mao, Xuerong (2003) Asymptotic stability in distribution of stochastic differential equations with Markovian switching. Stochastic Processes and their Applications, 103 (2). pp. 277-291. ISSN 0304-4149

2002

Mattingly, J. and Stuart, A.M. and Higham, D.J. (2002) Ergodicity for SDEs and approximations: Locally Lipschitz vector fields and degenerate noise. Stochastic Processes and their Applications, 101 (2). pp. 185-232. ISSN 0304-4149

Mao, Xuerong and Marion, Glenn and Renshaw, Eric (2002) Environmental Brownian noise suppresses explosions in population dynamics. Stochastic Processes and their Applications, 97 (1). pp. 95-110. ISSN 0304-4149

1999

Mao, Xuerong (1999) Stability of stochastic differential equations with Markovian switching. Stochastic Processes and their Applications, 79 (1). pp. 45-67. ISSN 0304-4149

1996

Mao, Xuerong (1996) Razumikhin-type theorems on exponential stability of stochastic functional differential equations. Stochastic Processes and their Applications, 65 (2). pp. 233-250. ISSN 0304-4149

1995

Mao, Xuerong (1995) Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficients. Stochastic Processes and their Applications, 58 (2). pp. 281-292. ISSN 0304-4149

This list was generated on Tue Oct 27 21:47:16 2020 GMT.